# SDR CA071221001

- Difficulty date: December 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft serial: 2076
- Engine: Tmeca ARRIEL1
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Incorrect
- Location: Hyd Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AC CONVERSION IAW SB 01.00.50 THE HYD CONTROL WIRE WAS FOUND NOT CRIMPED PROPERLY IN SPLICE CONNECTOR.  WIRE DH5E PULLED OUT OF SPLICE DURING HANDLING.  WIRE CONNECTOR SHOW NO SIGN OF PROPER CRIMP.  THE INSTALLATION OF THIS SPLICE IS MANDATED BY EASA AD F-2004-089 (ASB 29.00.07).  WIRE CONNECTION FAILURE RENDERS THE PILOT UNABLE TO PERFORM EMERGENCY PROCEDURES LISTED IN THE FLIGHT MANUAL SECTION 3.3  (HYD FAILURE) AND SECTION 3.1 PARA 5 (TAIL ROTOR CONTROL FAILURE) THE LACK OF PROPER CRIMPING WAS ALSO FOUND ON AC.  (TC NR 20071221001)
